Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jen2626

Member
  • Posts

    43
  • Joined

  • Last visited

Everything posted by jen2626

  1. I've been on Accutance for about 5 months, and my skin's cleared up quite a bit, but I noticed the weight gain as well.. It's a pain, but I'm pretty sure that once you end your course the weight will come off a lot easier. I'm pretty sure I gained weight because my liver had been overwhelmed with toxins since starting Accutance and they're getting stored in my body.. It's disgusting. I've never had a problem with cellulite until now.
  2. The Burt's Bees Deep Cleansing Cream isn't drying, but definately deep cleans.
  3. True, but this stuff does make a mess of one's system.
  4. My eyes get reaaally red if I drink coffee now.. Never used to.. Probably because it's all overloading my liver.
  5. I didn't know dark under eye circles were a side effect. That makes me feel so much better.. I just started month five and am still breaking out.. My skin sounds similar.
  6. Oh no! My period has completely stopped since starting Accutane. It's really scary how it can mess with your period.. Hopefully it'll be lighter the next time. Geesh. I'm slightly terrified.
  7. No, I haven't experienced joint pain at all. I just never really needed to work out to keep weight off.. my metabolism was just really fast.. Now I definately need to watch what I eat and I just started going to the gym.. so hopefully this isnt permanent. Although I am 19 and it could just be me blooming later than most.
  8. I've been on Accutane for about 4 months now and I noticed that after the first month I starting putting on pounds. I think I've gained about 10-15 lbs since starting, and I'm not lovin it. It could just be my metabolism naturally slowing down..I don't know. Has anyone else experienced this? Hmm. Guess I better hit the gym.
  9. I'm 19, female and have been on 40mg and recently switched to 30 mg, and I didn't begin to clear until I started my fourth month.. it's completely normal to continue breaking out.. Don't worry. It'll clear.
  10. I'm about 120 lbs, 5'4, and I've been on Accutane for 3 1/2 months at 40 mg daily. My lips are insanely dry.. They completely peel every morning.. so then they're raw and red for the rest of the day. Also my cholesterol levels have shot up quite a bit. Anyway, I'm planning on lowering my dosage to 20 mg a day, but I'm just beginning to clear up. Will this lower dosage help with the dry lips and cholesterol levels?? I'm thinking it has to, but I'm worried about my skin not clearing. Any advic
  11. Just wondering if or how long it takes for things like dry lips/ skin/ joint pain/etc to persist after finishing accutane. I'm on month 3 so I'm about half way, but I'm hoping my lips won't be this dry when I'm finished. I'm assuming it won't take long..?
  12. I get the proactive question a lot too.. ..people can be pretty ignorant.
  13. I'm on day 77 or 78 of Accutane and so far I've had pink eye twice.. and thought it possibly was due to the Accutane. I searched the bored and it seems some people experience this..is there any way to prevent it?..Besides not touching eyes.. Hmm I suppose not.
  14. Bio Oil.. really good at moisturizing.. it looks oily on the skin at first though but it absorbs and I now notice that when I don't use it my skin's really quite dry, but with it..there's zero dryness.
  15. I couldn't imagine kissing anyone right now.. My lips are a total mess!.. daaaamn
  16. My initial breakout started on about day 3 and it's just tappering off now, and I'm at day 75.
  17. I'd like to know also..there's a giant one attacking my cheek.. There's a shot that your derm can give you, but I have no idea how long that would take to see a derm to get one..I've never had one. Hmm hopefully someone has a trick.
  18. Yeah I love how my doctor said you'll notice results in about a month, and then I go back and he says it'll clear in a couple more weeks.. I think I'm at day 67 and haven't really cleared up yet, but most people seem to clear up around month 4 or 5 so there's still hope for us.
  19. I'm using bio oil as my moisturizer and it really keeps it hydrated..not sure about the red marks though because my skin's been a mess since starting accutane. I'm hoping it does help them fade though.
  20. Lots of sun screen!! ... I miss a spot last weekend and it's peeling like mad!
  21. Pete, I bumped up my dosage from 40mg to 60mg but it was too much for my body to handle so I'm back down to 40mg/day. I'm hoping I'm one of the people who notice a difference around month 5/6.. because there are no signs of improvement yet...
  22. My skin never got dry, which I found weird.. but it has just begun to dry out slightly in the last couple of days. I've finished two months, but I'm still experiencing the second initial breakout...ah hopefully there's not a third.
  23. My lips have gotten so chapped that I have sore-like cracks in the corners of my mouth. It's uncomfortable and looks like there's food or something there. It's pretty gross. Does anyone have any tricks to get rid of these? Lip balm doesn't really seem to help.. there's gotta be something..?
  24. This is so frustrating.. I thought my skin was starting to clear up and then bam I started month two and my face got so much worse. I can't handle the breakouts. My skin is so much worse than before I started...gaaah. Is it normal to get another bad breakout? I had one about a week in and then another about a week into my second month... I'm just really frustrated. I'm going to the doctor on Monday. Maybe he can say something. It must mean it's semi-working though..I mean if it's messing wi
×